On the uniqueness of the ergodic maximal function

Tom 174 / 2002

Lasha Ephremidze Fundamenta Mathematicae 174(2002), 217-228 MSC: Primary 28D05. DOI: 10.4064/fm174-3-2 Opublikowany online: 1 January 1970

Streszczenie

It is proved that the ergodic maximal operator is one-to-one.

Autorzy

  • Lasha EphremidzeA. Razmadze Mathematical Institute
    Georgian Academy of Sciences
    1, M. Aleksidze St.
    Tbilisi 380093, Georgia
    E-mail: lasha@rmi.acnet.ge
    Current address:
    Mathematical Institute AS ČR
    Žitna 25
    11567 Praha 1, Czech Republic
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek